MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; ROLLATOR

JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; ROLLATOR
Model Number 10215BL-1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Fall (1848); Multiple Fractures (4519)
Date of Event 05/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user, who stated that "while sitting on my rollator it broke.The bolt holding the right wheel snapped." the end user went to the hospital, where x-rays confirmed two broken ribs.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.
 
Event or Problem Description

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD
no. 589 hualu road
huashi town
jiangyin city, jiangsu 21442 1
CH  214421
MDR Report Key17215968
Report Number2438477-2023-00078
Device Sequence Number3011326
Product Code ITJ
UDI-Device Identifier00822383100647
UDI-Public00822383100647
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2023
Report Date (Section F) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10215BL-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/31/2023
Device Age3 YR
Date Report to Manufacturer07/17/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/28/2023
Supplement Report FDA Received Date07/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR
Patient SexFemale
Patient Weight129 KG
Date Report Sent to FDA07/10/2023